# SDR UIEA200800097

- Difficulty date: March 31, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 97,172 hours, 20,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DAMAGED FROM BIRD STRIKE ON L/E OF INBOARD MID FLAP, WBL 391.50.  AREA OF DAMAGE IS 3.250 INCHES LONG BY 3.0 INCHES WIDE.  ACCOMPLISHED PERMANENT REPAIR AS PER B747-200 SRM 51-40-09 FIG 5, SHEETS 3 AND 8, 250 DEGREES F PER SRM 51-40-12.  REFERENCE ATLAS AIR EO NR 4757A424.
